Also found in: Dictionary, Thesaurus, Encyclopedia.
relaxantAn agent that reduces tension. See Muscle relaxant.
relaxantAnything, but especially a drug, that induces muscle relaxation or relieves tension. Relaxant drugs are widely used in general anaesthesia so as to avoid the necessity for deep levels of unconsciousness. They include TUBOCURARINE, SUXAMETHONIUM and DANTROLINE.
Patient discussion about relaxant
Q. I become quite normal when relaxed but I am not able to do so. I don’t know how to make myself happy? I am a normal person but some of my action due to continuous stress is making me to think as If I am a lunatic. I cannot tolerate the stress and it makes me to drink a lot of alcohol. This takes a lot of energy out of me and I eat heavily. My love for snacks and grilled chicken has increased now and I feel satisfied when I eat them and I feel relaxed too. Sometimes I tend to tear everything near to me and run away. I become quite normal when relaxed but I am not able to do so. I don’t know what to do and how to make myself happy.
Q. I need to know how to get rid of stress, can someone help? because either i am stressing about a project or something about school or im just stressed about life in general. Please help me and no negative comments.
2.Communicate. Whether you talk to a friend or talk to your cat, getting it off your chest will help a lot. If you don't feel like talking about it, write it down. Keep a journal and write down whatever it is that's bothering you. Writing is a therapy of its own.
3.Laugh. Rediscover your sense of humor by making fun of your situation. View it from your future self's perspective, telling this story to a bunch of your friends over pizza and soda. Crack some jokes. Do your goofiest impression. Tickle a child that you love. Laughter, whether it's yours or someone else's, is the best medicine--and it's contagious!
For complete article :http://www.wikihow.com/Relieve-Stress
Hope this helps.
Q. Is “domestic violence” can be considered a medical issue? Is it curable? My partner is showing scary signs of violence…can it be treated with some sort of medication?